# SDR AALA201603249003

- Difficulty date: February 25, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 39,541 hours, 14,239 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FWD GALLEY FLOORBEAM, BETWEEN FRAME 12 & 20 AT Y765.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53112812.
